Research Interests and Publications

My research interests are in the following areas:

  • Complex analysis
  • Geometric function theory
  • Hyperbolic geometry and discrete groups
  • Complex dynamics
  • Mathematics of medical imaging

List of publications:

  • P. Bonfert-Taylor, Lessons From the Sharing Economy: Beyond lecturesInside Higher Ed, October 31, 2016
  • Bad at math? Don’t tell your kidsMPR News, May 24, 2016
  • P. Bonfert-Taylor, Stop telling kids you’re bad at math. You are spreading math anxiety ‘like a virus.’ The Washington Post, April 25, 2016
  • P. Bonfert-Taylor, R. Canary, and E.C. Taylor, Quasiconformal Homogeneity after Gehring and Palka, Computational Methods and Function Theory, 14 (2014), no. 2, 417-430.
  • P. Bonfert-Taylor, Musings on MOOCs, Notices of the American Mathematics Society, 2014, 69–71.
  • P. Bonfert-Taylor, F. Leblond, Robert Holt, Kenneth Tichauer, B. Pogue, and E. Taylor, Information Loss and Reconstruction in Highly Diffuse Fluorescence Tomography, JOSA A, 29 (2012), no. 3, 321–330.
  • P. Bonfert-Taylor, K. Matsuzaki, and E. Taylor, Large and Small Covers of a Hyperbolic Manifold, J. Geom. Anal. 22 (2012), no. 2, 455–470.
  • P. Bonfert-Taylor, R.Canary, J. Souto, and E. Taylor, Exotic quasi-conformally homoge- neous surfaces, Bull. London Math. Soc. 43 (2011), no. 1, 57–62.
  • P. Bonfert-Taylor, G. Martin, A. Reid and E. Taylor, Teichmuller Mappings, Quasiconfor- mal Homogeneity, and Non-amenable Covers of Riemann Surfaces, Pure Appl. Math. Q. 7 (2011), no. 2, 455–468.
  • P. Bonfert-Taylor, R.D. Canary, G. Martin, E. Taylor, and M. Wolf, Ambient Quasiconfor- mal Homogeneity of Planar Domains, Ann. Acad. Sci. Fenn. 35 (2010), no. 1, 275–283.
  • P. Bonfert-Taylor, and E. Taylor, Quasiconformally homogeneous planar domains, Conform. Geom. Dyn. 12 (2008), 188–198.
  • P. Bonfert-Taylor, K. Falk, and E. Taylor, Gaps in the exponent spectrum of subgroups of discrete quasiconformal groups, Kodai Math. J. 31 (2008), no. 1, 68–81.
  • P. Bonfert-Taylor, M. Bridgeman, R.D. Canary and E. Taylor, Quasiconformal homo- geneity of hyperbolic surfaces with fixed-point full automorphisms, Math. Proc. Cambridge Philos. Soc. 143 (2007), no. 1, 71–84.
  • P. Bonfert-Taylor and G. Martin, Quasiconformal groups with small dilatation II, Complex Var. Elliptic Equ. 51 (2006), no. 2, 165–179.
  • P. Bonfert-Taylor and E. Taylor, Quasiconformal groups and a theorem of Bishop and Jones, J. Geom. Anal. 15 (2005), no. 3, 373–389.
  • P. Bonfert-Taylor, R. Canary, G. Martin and E. Taylor, Quasiconformal homogeneity of hyperbolic manifolds, Math. Ann. 331 (2005), no. 2, 281–295.
  • P. Bonfert-Taylor and G. Martin, Quasiconformal groups of compact type, Rev. Mat. Iberoamericana 21 (2005), no. 3, 997–1012.
  • P. Bonfert-Taylor, M. Bridgeman and E. Taylor, Distortion of the exponent of convergence in space, Ann. Acad. Sci. Fenn. 29 (2004), no. 2, 383–406.
  • J. Anderson, P. Bonfert-Taylor and E. Taylor, Convergence groups, Hausdorff dimension, and a Theorem of Sullivan and Tukia, Geometriae Dedicata 103 (2004), 51–67.
  • P. Bonfert-Taylor and E. Taylor, Quasiconformal groups, Patterson-Sullivan theory, and the local analysis of limit sets, Trans. Amer. Math. Soc. 355 (2003), no. 2, 787–811.
  • P. Bonfert-Taylor and E. Taylor, The exponent of convergence and a theorem of Astala, Indiana Univ. Math. J. 51 (2002), no. 3, 607–623.
  • P. Bonfert-Taylor and E. Taylor, Hausdorff dimension and limit sets of quasiconformal groups, Mich. Math. J. 49 (2001), no. 2, 243–257.
  • P. Bonfert-Taylor and G. Martin, Quasiconformal groups with small dilatation I, Proc. Amer. Math. Soc. 129 (2001), no. 7, 2019–2029.
  • P. Bonfert-Taylor, Jørgensen’s inequality for discrete convergence groups, Ann. Acad. Sci. Fenn. 25 (2000), no. 1, 131–150.
  • P. Bonfert, On the Brjuno condition, Part II, Progress in Complex Dynamics, Pitman Research Notes in Mathematics 387, 1998, 17–26.
  • P. Bonfert, On Iteration in Planar Domains, Mich. Math. J. 44 (1997), no. 1, 47–68.